Announcement

Collapse
No announcement yet.

Hormones & Dry Eyes - please help

Collapse
This topic is closed.
X
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Hormones & Dry Eyes - please help

    Hi,

    I'm 25 and I've been suffering with very dry eyes since February when I was given a GNRH analogue injection to treat endometriosis. The injection lasted three months and it essentially shuts off all of your hormones. Within 48 hours my eyes went crazy dry and no amount of drops seemed to provide any relief.

    I did a lot of research and came to the conclusion that I had evaporative dry eye - the only thing that helped was lacrilube and for the next couple of months I lived in a blurry, goopy daze putting lacrilube in every two hours. I read online that Omega 7 Seabuckthorn oil can be beneficial for menopausal dry eye and within a few weeks I felt an improvement in symptoms. I was also taking Tibolone, a newer, androgenic HRT. For the last month of the injection my eyes improved slightly (which I attribute to the Tibolone).

    At this point, I was put on the pill and within two weeks my eyes felt really dry but different - like my eyes weren't making enough tears. I'm sure that this was now aqueous deficient dry eye. I tried another pill with the same result and in the end decided to stop the pill and let my normal hormones come back to life to hopefully rid me of this horrible condition.

    It's now been three months since I stopped the pill, my hormones appear to be back in action and I can't say I've noticed any massive improvement in my symptoms. I'm still having to use drops every two hours and sometimes that doesn't feel like enough. I'm also still taking Omega 7, omega 3, flaxseed oil and a multivitamin.

    Has anyone else experienced this? Is there any hope that my eyes may return to their pre-GNRH analogue state?
Working...
X